Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 232, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2013, 11:35 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 70 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 11:35 PM CDT (04:35 UTC)
- Expired
- May 22, 2013, 12:45 AM CDT
- In force
- 70 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 3 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 12:00 AM CDT | TSTM WND GST 48 | 6 Nne Flowood, MS | 48 MPH WIND GUST MEASURED AT THE RESERVOIR TOWER. |
| May 22, 12:25 AM CDT | TSTM WND DMG | 1 Ene Pelahatchie, MS | REPORTS OF A TREE DOWN ON A POWERLINE ON 225 NORTH AVENUE. |
| May 22, 12:25 AM CDT | TSTM WND DMG | 4 Nw Star, MS | REPORTS OF A TREE DOWN ON A HOUSE AT 520 SUNNY CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS54 KJAN 220435
SVRJAN
MSC121-127-220545-
/O.NEW.KJAN.SV.W.0232.130522T0435Z-130522T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1135 PM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
BRANDON...
NORTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...
* UNTIL 1245 AM CDT
* AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTHWEST OF GOSHEN SPRINGS TO 17 MILES WEST OF
RICHLAND MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FLOWOOD BY 1155 PM CDT...
GOSHEN SPRINGS...FANNIN...RICHLAND AND PEARL BY MIDNIGHT CDT...
PISGAH...WHITES...FLORENCE AND BRANDON BY 1205 AM CDT...
MONTEREY BY 1210 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3201 9023 3229 9017 3229 9016 3232 9016
3235 9011 3238 9010 3239 9007 3243 9007
3248 9002 3249 8996 3259 8984 3259 8979
3234 8973 3195 8973 3188 8984 3187 9013
TIME...MOT...LOC 0435Z 297DEG 31KT 3256 9013 3223 9046
$$
CME2 follow-up statements
784
WWUS54 KJAN 220457 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CDT TUE MAY 21 2013
MSC121-127-220545-
/O.CON.KJAN.SV.W.0232.000000T0000Z-130522T0545Z/
SIMPSON MS-RANKIN MS-
1157 PM CDT TUE MAY 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR RANKIN AND NORTHERN SIMPSON COUNTIES...
AT 1157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF GOSHEN SPRINGS TO 8 MILES WEST OF
RICHLAND MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FANNIN...PISGAH...RICHLAND AND PEARL BY 1205 AM CDT...
WHITES AND BRANDON BY 1210 AM CDT...
LEESBURG...MONTEREY AND FLORENCE BY 1215 AM CDT...
STAR BY 1225 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3201 9023 3229 9017 3229 9016 3232 9016
3235 9011 3238 9010 3239 9007 3243 9007
3248 9002 3249 8996 3259 8984 3259 8979
3234 8973 3195 8973 3188 8984 3187 9013
TIME...MOT...LOC 0457Z 297DEG 30KT 3254 8990 3221 9027
$$
CME359
WWUS54 KJAN 220511
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1211 AM CDT WED MAY 22 2013
MSC121-127-220545-
/O.CON.KJAN.SV.W.0232.000000T0000Z-130522T0545Z/
SIMPSON MS-RANKIN MS-
1211 AM CDT WED MAY 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR RANKIN AND NORTHERN SIMPSON COUNTIES...
AT 1211 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PISGAH TO RICHLAND MOVING
SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STAR...HARRISVILLE AND PELAHATCHIE BY 1225 AM CDT...
PINEY WOODS AND UNION BY 1230 AM CDT...
BRAXTON BY 1235 AM CDT...
CATO...JOHNS...PINOLA AND D'LO BY 1240 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3201 9023 3229 9017 3229 9016 3232 9016
3235 9011 3238 9010 3239 9007 3243 9007
3248 9002 3249 8996 3259 8984 3259 8979
3234 8973 3195 8973 3188 8984 3187 9013
TIME...MOT...LOC 0511Z 297DEG 30KT 3246 8982 3221 9010
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:53 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 21, 8:53 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 853 PM CDT TUE MAY 21 2013 .UPDATE...FOCUS FOR THE REST OF THIS EVENING AND SOME OF THE OVERNIGHT WILL BE WITH STRONG AND SEVERE STORMS MOVING THROUGH A GOOD PORTION OF THE FORECAST AREA. A LARGE LINE OF STORMS IS JUST ABOUT TO ENTER THE NW PART OF THE CWA AND EXPECTATIONS ARE FOR THIS TO STEADILY PUSH E/SE INTO THE CENTRAL PORTION OF THE CWA BEFORE SHOWING A DECREASING TREND. DRIVING THIS LINE IS A COMPACT UPPER DISTURBANCE WHICH IS OVER SOUTHERN OK AND A LARGE COMPOSITE COLD POOL (OUTFLOW BOUNDARY) WHICH HAS CAUSE QUITE A BIT OF WIND DAMAGE OVER NE TX/NW LA/SW AR. OVER THE PAST HOUR OR TWO...THE OUTFLOW BOUNDARY HAS BECOME BETTER BALANCED WITH THE CONVECTION AND THIS SHOULD PROVE TO SUPPORT A DAMAGING WIND THREAT ACROSS THE WESTERN HALF OF THE CWA BEFORE IT MAY RUN OUT OF STEAM. INSTABILITY IS NOT GREAT (1500 J/KG MLCAPE)...BUT SYSTEM DYNAMICS LOOK TO SUPPORT SVR STORMS THIS EVENING AND A PORTION OF THE OVERNIGHT. AS FOR TIMING...LOOKS LIKE THE LINE COULD BE WITHIN THE NATCHEZ TRACE CORRIDOR BETWEEN 1130 PM AND 130 AM...THEN DIMINISHING EAST OF THAT AFTER 1-2 AM. AS FOR HAZARDS...DAMAGING WINDS WILL BE THE PRIMARY FOCUS WITH A SMALL THREAT FOR SMALL HAIL. THE EARLIER THREAT FOR A FEW TORNADOES HAS DECREASED DUE TO 0-3KM SHEAR VECTORS ORIENTED TO THE NE AND THE LINEAR COMPLEX PROPAGATING TO THE E/SE. A SVR TS WATCH MAY BE ISSUED FOR A PORTION OF THE FOR SOME OF THE NIGHT PERIOD. /CME/ && .AVIATION...TIMING THE RESTRICTIONS WITH THE STORMS WILL BE THE FOCUS TONIGHT. OUTSIDE THAT...VFR CONDITIONS LOOK TO PREVAIL WITH SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS BETWEEN 11-14Z WED MORNING. NOT SURE IF THERE WILL BE MUCH PRECIP DEVELOPMENT ON WED DUE TO WHAT IMPACTS TO THE ATMOSPHERE HAPPEN FROM THE STORM COMPLEX TONIGHT...THUS WILL NOT MENTION PRECIP RISK FOR THE AFTERNOON TIMEFRAME. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 85 61 90 / 79 48 9 6 MERIDIAN 65 85 60 90 / 41 43 22 5 VICKSBURG 70 86 59 89 / 100 43 5 5 HATTIESBURG 68 87 67 90 / 31 40 17 10 NATCHEZ 70 86 64 88 / 95 49 10 15 GREENVILLE 68 85 61 88 / 100 34 3 3 GREENWOOD 69 84 58 87 / 100 43 4 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, May 21, 11:12 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1112 PM CDT TUE MAY 21 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-230415- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 1112 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... PORTIONS OF NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY STRONG STORMS ARE POSSIBLE TONIGHT INTO WEDNESDAY MORNING AS A DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SOME SMALL HAIL. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NO LONGER NEEDED TONIGHT. MSZ026>033-036>039-042>045-047>050-053>055-059>063-230415- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 1112 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE CENTRAL MISSISSIPPI TONIGHT. DAMAGING WIND GUSTS OF 60 MPH AND NICKEL SIZED HAIL ARE POSSIBLE WITH THE MOST INTENSE STORMS. A BRIEF TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...HAS BEEN REQUESTED TONIGHT. MSZ046-051-052-056>058-064>066-072>074-230415- KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 1112 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY STRONG STORMS ARE POSSIBLE TONIGHT AS A LINE OF STORMS ALONG AND AHEAD OF AN OUTFLOW BOUNDARY SAGS INTO THE AREA. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. ADDITIONAL STRONG STORMS CAPABLE OF WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WEDNESDAY AS A DISTURBANCE MOVES ACROSS THE AREA AND COMBINES WITH A WARM MOIST AND UNSTABLE AIRMASS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, May 21, 10:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1043 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG INVERNESS 33.35N 90.59W
05/21/2013 SUNFLOWER MS PUBLIC
REPORTS OF ESTIMATED WIND GUSTS UP TO 60MPH AND POSSIBLE
POWERLINES DOWN DUE TO MULTIPLE OUTAGES IN THE AREA.
REPORT RELAYED VIA SOCIAL MEDIA.
&&
DCOXLocal storm report, May 21, 11:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1101 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 7 SSW LAKE PROVIDENCE 32.72N 91.23W
05/21/2013 EAST CARROLL LA LAW ENFORCEMENT
REPORTS OF 4 POWERLINES DOWN AT 6289 HIGHWAY 580 AND A
TREE DOWN ON HIGHWAY 134.
&&
DCOXLocal storm report, May 21, 11:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1107 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
05/21/2013 WARREN MS AMATEUR RADIO
REPORTS OF TREES DOWN AND POWER OUTAGES IN VICKSBURG.
&&
DCOXSpecial weather statement, May 21, 11:07 PM CDT, 28 minutes before
MSZ042-220440-
YAZOO MS-
1107 PM CDT TUE MAY 21 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1107 PM CDT TUE MAY 21 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHEAST OF BENTON AT 1108 PM CDT...MOVING EAST AT
45 MPH.
PEOPLE IN NORTHERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3287 8997 3284 8999 3283 9000 3283 9002
3280 9002 3269 9018 3272 9057 3296 9028
TIME...MOT...LOC 0408Z 280DEG 38KT 3279 9021
CMELocal storm report, May 21, 11:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
05/21/2013 WARREN MS AMATEUR RADIO
REPORTS OF DAMAGE TO A BUILDING ON WASHINGTON STREET.
PART OF THE ROOF WAS BLOWN OFF.
&&
DCOXLocal storm report, May 21, 11:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG GRENADA 33.78N 89.81W
05/21/2013 GRENADA MS EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN IN THE CITY OF
GRENADA AND THROUGHOUT THE COUNTY.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:12 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
| May 21, 7:15 PM CDT | Special Weather Statement | JAN | Leflore | 30 min |
| May 21, 7:50 PM CDT | Special Weather Statement | JAN | Leflore | 30 min |
| May 21, 8:12 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 33 min |
| May 21, 8:39 PM CDT | Special Weather Statement | JAN | Bolivar | 61 min |
| May 21, 8:43 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 62 min |
| May 21, 9:33 PM CDT | Special Weather Statement | JAN | Leflore, Sunflower, Washington | 62 min |
| May 21, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 63 min |
| May 21, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 59 min |
| May 21, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 57 min |
| May 21, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 60 min |
| May 21, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Madison, Warren, Yazoo | 61 min |
| May 21, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 43 min |
| May 21, 11:07 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| May 21, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 36 min |
| May 21, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 63 min |
| May 21, 11:17 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 43 min |
| May 21, 11:20 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 55 min |
| May 21, 11:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Winston | 48 min |
| May 21, 11:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 50 min |
| May 22, 12:05 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 55 min |
| May 22, 12:16 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 44 min |
| May 22, 12:25 AM CDT | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 3 hr |
| May 22, 12:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 65 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.